# SDR VNAA0112022

- Difficulty date: December 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 16,921 hours, 15,120 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A CHIME AND PUSHER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE CLEARED BY ITSELF AND FLIGHT 4169 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4169 THEN DEPARTED WITH NO FURTHER INCIDENTS.
